# SDR 0300459614

- Difficulty date: February 19, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N614NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47128
- Aircraft time: 67,391 hours, 67,605 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Former
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found crack in outboard end of aft pressure bulkhead horizontal former at Z=34 and X=40. Repaired per EA 96-194267.
